Alert archive / Michigan / Gale Warnings in 2025
Gale Warning 21, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Nov 1, 2025, 3:08 PM EDT. It took effect at Nov 2, 2025, 6:00 PM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2025, 3:08 PM EDT (19:08 UTC)
- In effect from
- Nov 2, 2025, 6:00 PM EST
- Expired
- Nov 3, 2025, 6:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
791 WHUS73 KGRR 011908 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 308 PM EDT Sat Nov 1 2025 LMZ849-020315- /O.UPG.KGRR.GL.A.0011.251102T2100Z-251103T1200Z/ /O.NEW.KGRR.GL.W.0021.251102T2100Z-251103T1200Z/ Pentwater to Manistee MI- 308 PM EDT Sat Nov 1 2025 ...GALE WARNING IN EFFECT FROM 4 PM SUNDAY TO 7 AM EDT MONDAY... * WHAT...Southwest winds 20 to 30 knots with gusts up to 35 knots and waves 8 to 13 feet expected. * WHERE...Pentwater to Manistee MI. * WHEN...From 4 PM Sunday to 7 AM EDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ844-845-020315- /O.CON.KGRR.SC.Y.0091.000000T0000Z-251102T0000Z/ /O.NEW.KGRR.SC.Y.0092.251102T2100Z-251104T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- 308 PM EDT Sat Nov 1 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 7 AM EDT TUESDAY... * WHAT...For the first Small Craft Advisory, west winds 15 to 20 knots and waves 3 to 5 feet. For the second Small Craft Advisory, west winds 15 to 25 knots with gusts up to 30 knots and waves 7 to 10 feet expected. * WHERE...St Joseph to Holland. * WHEN...For the first Small Craft Advisory, until 8 PM EDT this evening. For the second Small Craft Advisory, from 4 PM Sunday to 7 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ846>848-020315- /O.NEW.KGRR.SC.Y.0092.251102T2100Z-251104T1200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI- 308 PM EDT Sat Nov 1 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 7 AM EDT TUESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 33 knots and waves 8 to 13 feet expected. * WHERE...Holland to Pentwater. * WHEN...From 4 PM Sunday to 7 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Isolated gusts to around 35 kts are possible late Sunday Night into early Monday morning PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
995 WHUS73 KGRR 012357 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 757 PM EDT Sat Nov 1 2025 LMZ844-845-021000- /O.EXP.KGRR.SC.Y.0091.000000T0000Z-251102T0000Z/ /O.CON.KGRR.SC.Y.0092.251102T2100Z-251104T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- 757 PM EDT Sat Nov 1 2025 ...SATURDAYS SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM... ...AN ADDITIONAL SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO 7 AM EDT TUESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 7 to 10 feet expected. * WHERE...St Joseph to Holland. * WHEN...From 4 PM Sunday to 7 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ849-021000- /O.CON.KGRR.GL.W.0021.251102T2100Z-251103T1200Z/ Pentwater to Manistee MI- 757 PM EDT Sat Nov 1 2025 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM SUNDAY TO 7 AM EDT MONDAY... * WHAT...Southwest winds 20 to 30 knots with gusts up to 33 knots and waves 8 to 13 feet expected. * WHERE...Pentwater to Manistee MI. * WHEN...From 4 PM Sunday to 7 AM EDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ846>848-021000- /O.CON.KGRR.SC.Y.0092.251102T2100Z-251104T1200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI- 757 PM EDT Sat Nov 1 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO 7 AM EDT TUESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 35 knots and waves 8 to 13 feet expected. * WHERE...Holland to Pentwater. * WHEN...From 4 PM Sunday to 7 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
233 WHUS73 KGRR 020725 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 225 AM EST Sun Nov 2 2025 LMZ847-848-021530- /O.UPG.KGRR.SC.Y.0092.251102T2100Z-251104T1200Z/ /O.EXA.KGRR.GL.W.0021.251102T2100Z-251103T1200Z/ Grand Haven to Whitehall MI-Whitehall to Pentwater MI- 225 AM EST Sun Nov 2 2025 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST MONDAY... * WHAT...Southwest winds 20 to 30 knots with gusts up to 35 knots and waves 8 to 13 feet expected. * WHERE...Grand Haven to Pentwater. * WHEN...From 4 PM this afternoon to 7 AM EST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ849-021530- /O.CON.KGRR.GL.W.0021.251102T2100Z-251103T1200Z/ Pentwater to Manistee MI- 225 AM EST Sun Nov 2 2025 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST MONDAY... * WHAT...Southwest winds 20 to 30 knots with gusts up to 40 knots and waves 8 to 13 feet expected. * WHERE...Pentwater to Manistee MI. * WHEN...From 4 PM this afternoon to 7 AM EST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ844>846-021530- /O.CON.KGRR.SC.Y.0092.251102T2100Z-251104T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI- 225 AM EST Sun Nov 2 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST TUESDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 6 to 11 feet expected. * WHERE...St Joseph to Grand Haven. * WHEN...From 4 PM this afternoon to 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A brief period of gales is possible after midnight tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
672 WHUS73 KGRR 021704 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1204 PM EST Sun Nov 2 2025 LMZ847>849-030115- /O.CON.KGRR.GL.W.0021.251102T2100Z-251103T1200Z/ Grand Haven to Whitehall MI-Whitehall to Pentwater MI- Pentwater to Manistee MI- 1204 PM EST Sun Nov 2 2025 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST MONDAY... * WHAT...Southwest gales to 35 knots and waves 7 to 12 feet expected. * WHERE...Grand Haven to Manistee. * WHEN...From 4 PM this afternoon to 7 AM EST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ844>846-030115- /O.CON.KGRR.SC.Y.0092.251102T2100Z-251104T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI- 1204 PM EST Sun Nov 2 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST TUESDAY... * WHAT...West winds to 30 knots and waves 7 to 10 feet expected. * WHERE...St Joseph to Grand Haven. * WHEN...From 4 PM this afternoon to 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
589 WHUS73 KGRR 022042 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 342 PM EST Sun Nov 2 2025 LMZ844>846-030445- /O.UPG.KGRR.SC.Y.0092.251102T2100Z-251104T1200Z/ /O.EXB.KGRR.GL.W.0021.251102T2300Z-251104T0300Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI- 342 PM EST Sun Nov 2 2025 ...GALE WARNING IN EFFECT UNTIL 10 PM EST MONDAY... * WHAT...Southwest winds to 30 knots with gale force gusts to 35 knots becoming west and waves 7 to 10 feet expected. * WHERE...St Joseph to Grand Haven. * WHEN...Until 10 PM EST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Gale force wind gusts are expected at times tonight and again Monday afternoon and evening as a cold front sweeps through the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ847>849-030445- /O.EXT.KGRR.GL.W.0021.251102T2300Z-251104T0300Z/ Grand Haven to Whitehall MI-Whitehall to Pentwater MI- Pentwater to Manistee MI- 342 PM EST Sun Nov 2 2025 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST MONDAY... * WHAT...Southwest gales to 40 knots becoming west. Waves are expected to build into the 6 to 11 foot range. * WHERE...Grand Haven to Manistee. * WHEN...Until 10 PM EST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
046 WHUS73 KGRR 030202 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 902 PM EST Sun Nov 2 2025 LMZ844>849-031015- /O.CON.KGRR.GL.W.0021.000000T0000Z-251104T0300Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 902 PM EST Sun Nov 2 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST MONDAY... * WHAT...Southwest winds to 30 knots with gale force gusts to 40 knots becoming west and waves 6 to 11 feet expected. * WHERE...St Joseph to Grand Haven. * WHEN...Until 10 PM EST Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
607 WHUS73 KGRR 030839 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 339 AM EST Mon Nov 3 2025 LMZ844>849-031645- /O.CON.KGRR.GL.W.0021.000000T0000Z-251104T0300Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 339 AM EST Mon Nov 3 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 25 knots with gusts up to 35 knots becoming northwest this afternoon and waves 6 to 11 feet. * WHERE...St Joseph to Manistee. * WHEN...Until 10 PM EST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A lull in gales is expected during the late morning and early afternoon before northwest gales develop behind the cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
072 WHUS73 KGRR 031620 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1120 AM EST Mon Nov 3 2025 LMZ844>849-040030- /O.CON.KGRR.GL.W.0021.000000T0000Z-251104T0300Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1120 AM EST Mon Nov 3 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 20 to 25 knots with gusts up to 35 knots and waves 6 to 9 feet. * WHERE...St Joseph to Manistee. * WHEN...Until 10 PM EST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
061 WHUS73 KGRR 032006 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 306 PM EST Mon Nov 3 2025 LMZ844>849-040415- /O.EXT.KGRR.GL.W.0021.000000T0000Z-251103T2300Z/ /O.NEW.KGRR.SC.Y.0093.251103T2300Z-251104T1500Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 306 PM EST Mon Nov 3 2025 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...For the Gale Warning, west winds 20 to 25 knots with gusts up to 35 knots and waves 7 to 9 feet. For the Small Craft Advisory, west winds 15 to 25 knots with gusts up to 30 knots and waves 6 to 9 feet expected. * WHERE...St Joseph to Manistee. * WHEN...For the Gale Warning, until 6 PM EST this evening. For the Small Craft Advisory, until 10 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Nov 1, 1:02 PM EDT, 2 hours 6 minutes earlier. Its key messages:
- Some Showers Possible Mainly Near/South of I-96 Today
- A Few Showers Early Monday and Then Again Wednesday
- Additional Rain Possible Next Weekend
Area forecast discussion, Nov 1, 1:02 PM EDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
102 PM EDT Sat Nov 1 2025
.KEY MESSAGES...
- Some Showers Possible Mainly Near/South of I-96 Today
- A Few Showers Early Monday and Then Again Wednesday
- Additional Rain Possible Next Weekend
&&
.DISCUSSION...
Issued at 330 AM EDT Sat Nov 1 2025
- Some Showers Possible Mainly Near/South of I-96 Today
Lake effect rain showers have been ongoing this morning but the
activity has been light. Steadier showers through the morning and
early afternoon hours will likely be confined to near and south
of I-96 and especially across Ottawa and Allegan counties where
HREF LPMM 24 hr QPF is showing 0.25"-0.50" or a bit more possible.
Can't totally rule out a rumble of thunder with lake induced
MUCAPE values of 100-150 J/kg right along the immediate lakeshore.
Elsewhere, periodic showers are possible with light amounts
expected. This activity may continue into the afternoon hours
before diminishing.
- A Few Showers Early Monday and Then Again Wednesday
Monday will feature some early morning showers as an upper
shortwave trough and trailing surface cold front clips central and
northern Lower MI. Highest POPs are featured north of I-96, but
many areas should see some early morning showers Monday before
rapidly moving out of the region. Breezy conditions Monday are
likely with wind gusts around 30 mph possible.
For Wednesday, another upper shortwave passes through the Great
Lakes with a quick hitting, weak surface low forecast to impact
the state. Again, some morning showers look possible and breezy
conditions during the day similar to Monday could occur.
- Additional Rain Possible Next Weekend
Ensemble and deterministic model guidance favor an active pattern
Friday into the weekend with steadier rain possible, including a
risk for some thunderstorms and gusty synoptic scale winds. ECE
and CMC ensemble mean 500 mb heights/vorticity favor a seasonably
deep upper trough moving through during this timeframe with
surface cyclogenesis possible over the Great Lakes. Depending on
strength, location, and timing of this potential system, a more
widespread rainfall could occur and some MUCAPE is hinted at from
ECE members so not out of the question some thunderstorms could
occur.
&&
.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 102 PM EDT Sat Nov 1 2025
Cloud bases are chaotic across the area this afternoon.
Conditions will primarily be VFR through the period but the
combination of low-level cu development, showers, and a nearby
low/front are supporting some MVFR to IFR cloud bases. Confidence
is low in location and timing, but brief periods of MVFR and
lower ceilings are possible as a result through today and into
tonight. Winds will be mainly light and variable through tonight
with the low nearby. Winds shift to southerly and increase Sunday,
which also causes lake effect stratocu development to shift north
of the terminals allowing skies to clear somewhat. The
aforementioned showers may also lead to temporary MVFR visbys
through the afternoon. However with the sporadic and chaotic
nature of showers have kept the PROB30s/VCSH in place. There are
some signals for fog development tonight similar to last night.
Probability is too low in restrictions (10-20%) for TAF inclusion
now, but will re- evaluate with the 00z package.
&&
.MARINE...
Issued at 330 AM EDT Sat Nov 1 2025
Gale Watch is being issued from Pentwater to the north for
potential gales Sunday evening into Monday as SW winds strengthen
over the lake ahead of the next system to move through the region.
Wave action could exceed 10 feet into Monday for portions of our
nearshore waters.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...Gale Watch from Sunday afternoon through Monday morning for
LMZ849.
&&
DISCUSSION...Hoving
AVIATION...Thomas
MARINE...HovingHazardous weather outlook, Nov 1, 4:53 AM EDT, 10 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 453 AM EDT Sat Nov 1 2025 MIZ037>040-043>046-050>052-056>059-064>067-071>074-020900- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 453 AM EDT Sat Nov 1 2025 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Breezy conditions are possible Monday and Wednesday with gusts to 30 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-020900- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 453 AM EDT Sat Nov 1 2025 This hazardous weather outlook is for the nearshore waters from St Joseph to Manistee. .DAY ONE...Today and Tonight A low risk for a waterspout exists today. There is also a low risk for a lightning strike or two over the water with any lake effect showers that develop. .DAYS TWO THROUGH SEVEN...Sunday through Friday Gales are possible Sunday evening into Monday especially near and north of Pentwater, but gales are not out of the question south of there on Monday. Waves in excess of 10 feet are likely. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:37 AM EDT | Gale Watch | GRR | 12 hr | |
| Nov 1, 2:12 PM EDT | Small Craft Advisory | GRR | 6 hr | |
| Nov 1, 3:08 PM EDT | Small Craft Advisory | GRR | 26 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.